Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 103, NWS Baltimore/Washington

June 4, 2021Calvert County, Charles County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 4, 2021, 2:50 PM EDT for Calvert County, Charles County, Saint Mary's County, Maryland. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2021, 2:50 PM EDT (18:50 UTC)
Expired
Jun 4, 2021, 3:30 PM EDT
In force
40 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Calvert County, MD, Charles County, MD, Saint Mary's County, MD

The radar

The Sterling radar (KLWX), 103 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 2:54 PM EDTMARINE TSTM WIND 412 W Drum Point, MDA 36-KNOT (42 MPH) WIND GUST WAS MEASURED BY A MESONET AT THOMAS JOHNSON BRIDGE.
Jun 4, 3:05 PM EDTMARINE TSTM WIND 40Patuxent River Nas, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:59 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

577 
WUUS51 KLWX 041850
SVRLWX
MDC009-017-037-041930-
/O.NEW.KLWX.SV.W.0103.210604T1850Z-210604T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
250 PM EDT Fri Jun 4 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Central St. Marys County in southern Maryland...
  Southeastern Calvert County in southern Maryland...
  South central Charles County in southern Maryland...

* Until 330 PM EDT.

* At 250 PM EDT, severe thunderstorms were located along a line
  extending from Saint Leonard to Colonial Beach, moving east at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Lexington Park, Chesapeake Ranch Estates, Leonardtown, Cuckold
  Creek, Calvert Cliffs, Greenwell State Park, Saint Leonard Creek,
  Saint Clements Bay, Town Creek, Wicomico River, White Point Beach,
  California, Lusby, Patuxent River Naval Air Station, Hollywood,
  Saint Leonard, Drum Point, Long Beach, Cobb Island and Rock Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 7638 3824 7637 3818 7658 3820 7660
      3821 7678 3828 7694 3829 7694 3827 7698
      3827 7700 3828 7700 3829 7699 3828 7698
      3829 7696 3830 7695 3847 7644 3839 7636
      3832 7640 3830 7636
TIME...MOT...LOC 1850Z 283DEG 18KT 3844 7650 3826 7698 

HAIL...1.00IN
WIND...60MPH
 
$$

RCM
2 follow-up statements
256 
WWUS51 KLWX 041857
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
257 PM EDT Fri Jun 4 2021

MDC009-017-037-041930-
/O.CON.KLWX.SV.W.0103.000000T0000Z-210604T1930Z/
St. Marys MD-Calvert MD-Charles MD-
257 PM EDT Fri Jun 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL ST. MARYS...SOUTHEASTERN CALVERT AND SOUTH CENTRAL
CHARLES COUNTIES...

At 257 PM EDT, severe thunderstorms were located along a line
extending from Calvert Cliffs to Colonial Beach, moving east at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Cuckold Creek,
Calvert Cliffs, Greenwell State Park, Saint Leonard Creek, Saint
Clements Bay, Town Creek, Wicomico River, White Point Beach,
California, Lusby, Patuxent River Naval Air Station, Hollywood, Saint
Leonard, Drum Point, Long Beach, Cobb Island and Rock Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 7638 3824 7637 3818 7658 3820 7660
      3821 7678 3828 7694 3829 7694 3827 7698
      3827 7700 3828 7700 3829 7699 3828 7698
      3829 7696 3830 7695 3847 7644 3839 7636
      3832 7640 3830 7636
TIME...MOT...LOC 1857Z 283DEG 18KT 3843 7646 3825 7694 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RCM
821 
WWUS51 KLWX 041917
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
317 PM EDT Fri Jun 4 2021

MDC017-041927-
/O.CAN.KLWX.SV.W.0103.000000T0000Z-210604T1930Z/
Charles MD-
317 PM EDT Fri Jun 4 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHARLES COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern Maryland.

LAT...LON 3826 7638 3824 7637 3818 7658 3820 7660
      3821 7678 3824 7684 3841 7638 3839 7636
      3832 7640 3830 7636
TIME...MOT...LOC 1917Z 283DEG 18KT 3841 7635 3823 7683 

$$

MDC009-037-041930-
/O.CON.KLWX.SV.W.0103.000000T0000Z-210604T1930Z/
St. Marys MD-Calvert MD-
317 PM EDT Fri Jun 4 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR CENTRAL ST. MARYS AND SOUTHEASTERN CALVERT COUNTIES...

At 317 PM EDT, severe thunderstorms were located along a line
extending from near Taylors Island to Wicomico River, moving east at
20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Lexington Park, Chesapeake Ranch Estates, Leonardtown, Saint Clements
Bay, Cuckold Creek, Town Creek, White Point Beach, California, Lusby,
Patuxent River Naval Air Station, Drum Point, Compton, Dowell, Abell,
Great Mills, Redgate, Avenue, Callaway, Oakley and Tintop Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3826 7638 3824 7637 3818 7658 3820 7660
      3821 7678 3824 7684 3841 7638 3839 7636
      3832 7640 3830 7636
TIME...MOT...LOC 1917Z 283DEG 18KT 3841 7635 3823 7683 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RCM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 1:59 PM EDT, 51 minutes earlier.

Area forecast discussion, Jun 4, 1:59 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
159 PM EDT Fri Jun 4 2021

.SYNOPSIS...
A trough of low pressure will push east of the area tonight.
Strong Bermuda high pressure off the southeast coast will
dominate the weather for this weekend through the middle of next
week, bringing warm and moist air, and chances for showers and
storms each afternoon.

&&

.NEAR TERM /THROUGH TONIGHT/...
Strong to severe thunderstorms currently extend along a line
from Charles County, MD down through Albemarle County, VA.
CAPE values in the 1000-2000 J/kg range, and effective shear in
the 40 knot range have allowed for a pretty substantial damaging
wind threat with any of these cells, particularly as they move
into southern MD. This will be a quick moving threat however,
with storms likely out of our region by at least early evening.
The Severe Thunderstorm Watch goes until 9 PM this evening, but
could see us lifting that earlier, as storms move to our
southeast.

Any showers and storms should depart by early evening with
mostly clear skies prevailing overnight. A few patches of fog
could form in the western valleys. Temperatures and humidity
will be a touch lower behind the trough, with lows ranging from
the mid 50s to mid 60s.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Bermuda high pressure will control the weather this weekend,
bringing with it a warm and moist airmass back into the region.
With high temperatures into the low 90s and dew points into the
low to mid 60s, could see some isolated thunderstorms as well.
Think these would be relegated to the higher elevations west of
the Blue Ridge, aided by the terrain circulations during the
afternoon/early evening. Don't expect anything severe, but can
never rule out a gusty thunderstorm or two. Low temperatures
each night this weekend only dip into the mid 60s to low 70s
(upper 50s to low 60s in the mountains).

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
Bermuda high pressure will continue to dominate the weather
pattern through the long term period as well. Additionally, an
upper-level ridge builds into the northern Plains. A frontal
boundary is expected to stall somewhere to our north during the
week, with a few upper-level disturbance perhaps interacting
with that as they ride around the periphery of the ridge. This
will bring continued chances for showers and thunderstorms next
week mainly during peak heating periods. It looks like shear
will be limited which should limit the threat for any strong to
severe thunderstorms to form next week but there remains some
uncertainty especially on the location of the stalled front. The
main story for next week will be the potential multiple days of
90+ temperatures which combined with increase humidity may lead
to heat indexes in the 95 to 100 range.

&&

.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
Thunderstorm threat has ended for all terminals except for CHO.
However, that should come to an end within the hour. Beyond
that, VFR conditions will return for the foreseeable future, as
high pressure takes control. Light southerly winds are expected
during this period. Could see showers and storms any day in the
forecast period, but are more likely into early next week.
Think any storms stay west of the Blue Ridge this weekend.

&&

.MARINE...
Strong to severe storms continue to push east this afternoon,
and will likely take a few hours to clear the waters. So, expect
SMWs for the middle/lower Bay and lower to middle tidal Potomac
through that period as those work their way through.

After the storms push through this evening, winds will shift to
the west in the wake of the passing upper trough. A brief gust
or two near SCA criteria could occur on the northern part of the
bay Saturday morning, but overall light winds are expected over
the weekend. However, as winds become southerly due to high
pressure offshore, channeled flow on the bay could approach SCA
levels Saturday and Sunday evenings, but looks most likely to
remain below criteria at this time.

Light winds out of the south to south west are expected over the
waters next week. SubSCA conditions are expected at this time.

&&

.TIDES/COASTAL FLOODING...
Light southerly winds will lead to elevate anomalies through the
early parts of this weekend. Some of our tidal sites will likely
reach action stage over the next few tidal cycles but minor flooding
is not expected at this time. Winds will become more southwesterly
this weekend which should push water away from our Chesapeake Bay
sites but may lead to elevated water levels on the Tidal
Potomac.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...CJL
NEAR TERM...CJL
SHORT TERM...CJL
LONG TERM...CJL
AVIATION...CJL
MARINE...CJL
TIDES/COASTAL FLOODING...ADS
Hazardous weather outlook, Jun 4, 1:08 PM EDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
108 PM EDT Fri Jun 4 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-051715-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
108 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect this afternoon for
southern Maryland and the Fredericksburg area.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-051715-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
108 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect this afternoon for
Orange County in central Virginia.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-051715-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
108 PM EDT Fri Jun 4 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CJL

In the hours before

Local storm report, Jun 4, 10:09 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1009 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     3 NW LONG GREEN         39.51N  76.56W
06/03/2021                   BALTIMORE          MD   911 CALL CENTER

            CONCENTRATION OF TREE DAMAGE ALONG OVERSHOT COURT.
            COUNTY 911 ESTIMATES DOZENS OF TREES DAMAGED.

&&

EVENT NUMBER LWX2104243

CPB
Local storm report, Jun 4, 11:27 AM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1127 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     2 ENE BEL AIR           39.54N  76.32W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            A FEW TREES BLEW DOWN ON CHEROKEE LANE.

&&

EVENT NUMBER LWX2104244

CPB
Local storm report, Jun 4, 11:36 AM EDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1136 AM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     2 ESE BEL AIR           39.52N  76.31W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            A COUPLE TREES BLEW DOWN ON PATTERSON MILL ROAD.

&&

EVENT NUMBER LWX2104245

CPB
Local storm report, Jun 4, 12:31 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1231 PM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     3 WSW CHURCHVILLE       39.55N  76.29W
06/03/2021                   HARFORD            MD   911 CALL CENTER

            STRUCTURAL DAMAGE TO A GARAGE AND FIVE TREES DOWN IN
            THE 2000 BLOCK OF CHURCHVILLE ROAD.

&&

EVENT NUMBER LWX2104246

CPB
Local storm report, Jun 4, 1:54 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
154 PM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TSTM WND DMG     1 ENE MOUNT VERNON      38.72N  77.09W
06/04/2021                   FAIRFAX            VA   DEPT OF HIGHWAYS

            TREES WERE BLOWN DOWN NEAR THE INTERSECTION OF VA-623
            OLD MOUNT VERNON ROAD AND MARYLAND STREET.

&&

EVENT NUMBER LWX2104247

DH
Local storm report, Jun 4, 2:03 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
203 PM EDT FRI JUN 04 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     MARINE TSTM WIND 3 S MOUNT VERNON        38.67N  77.11W
06/04/2021  M40 MPH          CHARLES            MD   MESONET

&&

EVENT NUMBER LWX2104248

DH

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:00 PM EDTAreal Flood WarningLWXBaltimore, Harford113 min
Jun 4, 12:36 PM EDTSevere Thunderstorm WarningLWXPrince George's39 min
Jun 4, 12:50 PM EDTSevere Thunderstorm WarningLWXCharles, Prince George's55 min
Jun 4, 1:36 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's39 min
Jun 4, 2:17 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Saint Mary's43 min
Jun 4, 3:19 PM EDTSevere Thunderstorm WarningLWXSaint Mary's41 min
Jun 4, 3:54 PM EDTSevere Thunderstorm WarningLWXSaint Mary's51 min
Jun 4, 4:44 PM EDTSevere Thunderstorm WarningLWXCecil22 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.